MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; SYRINGE,EAR/ULCER, 3 OZ, STERILE

MEDLINE INDUSTRIES LP; SYRINGE,EAR/ULCER, 3 OZ, STERILE
Catalog Number DYND70277
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility, "our l&d staff reported that one of them has bad suction and they had to change it during a resuscitation due to it not suctioning".There was no further details.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
According to the facility, "our l&d staff reported that one of them has bad suction and they had to change it during a resuscitation due to it not suctioning".

Common Device Name
SYRINGE,EAR/ULCER, 3 OZ, STERILE
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key20351346
Report Number1417592-2024-00874
Device Sequence Number7931552
Product Code KYZ
UDI-Device Identifier40080196862543
UDI-Public40080196862543
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND70277
Device Lot Number96924030001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/16/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2024
Initial Report FDA Received Date10/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown